Letters to the Editor
Dopaminergic drug-induced tics in PARK2-positive Parkinson's disease
Version of Record online: 7 JAN 2008
Copyright © 2008 Movement Disorder Society
Volume 23, Issue 4, page 628, 15 March 2008
How to Cite
Dafotakis, M., Fink, G. R. and Nowak, D. A. (2008), Dopaminergic drug-induced tics in PARK2-positive Parkinson's disease. Mov. Disord., 23: 628. doi: 10.1002/mds.21905
- Issue online: 26 MAR 2008
- Version of Record online: 7 JAN 2008
This article includes supplementary video clips, available online at http://www.interscience.wiley.com/jpages/0885-3185/suppmat .
|mds21905-21905.mpg||13801K||The patient was asked to lay down during the course of the clinical examination. After 10 to 15 minutes of relaxation, he started to produce simple motor and phonic tics, such as grunting and screaming which were accompanied by sudden flexion movements of the trunk.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.